# SDR ASAA2022071139047

- Difficulty date: July 11, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 57,846 hours, 17,187 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0000493
- Condition: Failed
- Location: E&E Bay, E5
- Part time: 70,402 hours, 33,006 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SIDE FMC CONTINOUSLY FAILS AND RESETS AFTER LANDING. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 807, REMOVED AND REPLACED #1 FMC. LOADED REQ'S SOFTWARE, PERF FACTORS, AND OPS CHECKED GOOD REF B737-800 AMM 34-61-02.
